# SDR DALA2013082310603

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 88,649 hours, 44,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L4 DOOR SLIDE WILL NOT DISENGAGE COMPLETELY.  CLEANED DEBRIS FROM GIRT BAR AND FLOOR MOUNTED HARDWARE.  PERFORMED, AMM 25-66 INSP/CK OPS CHECKS NORMAL. OK FOR SERVICE.
